# SDR C77A2020010700009

- Difficulty date: January 5, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N219NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000522
- Aircraft time: 11,787 hours, 7,744 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG WOW SYS FAIL DURING LANDING GEAR RETRACTION
